# SDR RAIA201111080001

- Difficulty date: November 8, 2011
- Submitted: November 10, 2011
- Operation: Air carrier
- Aircraft: N811HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145256
- Aircraft time: 27,583 hours, 23,948 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Condition: Leaking
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THE FLIGHT CREW GOT A BLEED NR 2 LEAK MESSAGE.  AIRCRAFT RETURNED TO ORD.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED BLEED LINE O-RINGS AT COUPLING NR 29 NEAR VERTICLE STAB ANTI-ICE VALVE.  SYSTEM OPS CHECKED GOOD.
